# SDR 98ZZZX4553

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5852L
- Make and model: Gulstm AA5
- Aircraft serial: AA50052
- System (JASC): 6113 · Propeller Spinner Section
- Part: Back Plate
- Part number: 5506006501
- Condition: Cracked
- Location: Spinner
- Part time: 3,268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER REMOVED TO INSTALL NEW ALTERNATOR BELT.  FOUND SPINNER BACK PLATE CRACKED 320 DEGREES AROUND MOUNTING HOLES, COULD NOT BE SEEN UNLESS PROPELLER AND SPACER P/N B4381 REMOVED.  SUBMITTER STATED THIS IS THIRD SPINNER BACK PLATE FOUND CRACKED IN SAME AREA.  OTHER 2 WERE C150 AIRCRAFT.  RECOMMEND AD BE ISSUED FOR REMOVAL AND INSPECTION OF BACK PLATE BY VISUAL, DYE PENETRANT INSPECTION.  SUBMITTER STATED LOSS OF BACK PLATE IN-FLIGHT COULD CAUSE LOSS OF SPINNER AND POSSIBLE DAMAGE OR LOSS OF AIRCRAFT.
